Calculus of Variations and Geometric Measure Theory

G. Dal Maso - L. De Luca

A minimization approach to the wave equation on time-dependent domains

created by deluca on 08 May 2018
modified on 13 Sep 2021


Published Paper

Inserted: 8 may 2018
Last Updated: 13 sep 2021

Journal: Adv. Calc. Var.
Volume: 13
Number: 4
Year: 2020


We prove the existence of weak solutions to the homogeneous wave equation on a suitable class of time-dependent domains. Using the approach suggested by De Giorgi and developed by Serra and Tilli, such solutions are approximated by minimizers of suitable functionals in space-time.